# SDR ASAA2021081535720

- Difficulty date: August 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 27,876 hours, 8,752 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 1152464265
- Part serial: 115246404351
- Condition: Failed
- Location: Apu
- Part time: 27,876 hours, 8,752 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DID NOT START REF L/P 60180243. GROUNDED - YES. ACCOMPLISHED FIM TASK 49-46 TASK 803 REMOVED AND REPLACED STARTER GENERATOR REF B737-900 AMM 49-41-21OPS CHECKS GOOD PULLED AND 3C/B REMOVED COLLER AND CLOSED 3 C/B. WHILE T/S FOUND MOISTURE IN START POWER UNIT REPLACED PER AMM 49-41-71-401 OPS TEST PASSED.
